Translator Disclaimer
June, 1979 A Central Limit Theorem for Piecewise Monotonic Mappings of the Unit Interval
Sherman Wong
Ann. Probab. 7(3): 500-514 (June, 1979). DOI: 10.1214/aop/1176995050

Abstract

It is shown that if, for a piecewise $C^2$ mapping of the unit interval into itself where the absolute value of the derivative is greater than 1, an invariant measure is weak-mixing, then a central limit theorem holds for a class of real Holder functions.

Citation

Download Citation

Sherman Wong. "A Central Limit Theorem for Piecewise Monotonic Mappings of the Unit Interval." Ann. Probab. 7 (3) 500 - 514, June, 1979. https://doi.org/10.1214/aop/1176995050

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0413.60014
MathSciNet: MR528327
Digital Object Identifier: 10.1214/aop/1176995050

Subjects:
Primary: 60F05

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top